Title

Functions preserving slowly oscillating double sequences

Document Type

Article

Publication Date

1-1-2016

Subject Area

ARRAY(0x5577ff63d6a0)

Abstract

A double sequence x = {xk,l} of points in R is slowly oscillating if for any given ε > 0, there exist α = α(ε) > 0, δ = δ(ε) > 0, and N = N(ε) such that |xk,l − xs,t| < ε whenever k, l ≥ N(ε) and k ≤ s ≤ (1 + α)k, l ≤ t ≤ (1 + δ)l. We study continuity type properties of factorable double functions defined on a double subset A × A of R2 into R, and obtain interesting results related to uniform continuity, sequential continuity, and a newly introduced type of continuity of factorable double functions defined on a double subset A × A of R2 into R.

Publication Title

Analele Stiintifice ale Universitatii Al I Cuza din Iasi - Matematica

Volume

2

Issue

F2

First Page

531

Last Page

536

ISSN

12218421

This document is currently not available here.

Share

COinS